Linear maps preserving G-quasi-isometry operators


Let \({\mathscr {H}}\) be a complex Hilbert space and \({\mathscr {B}}({\mathscr {H}})\) the algebra of all bounded linear operators on \({\mathscr {H}}\). We give the concrete forms of surjective continue unital linear maps from \({\mathscr {B}}({\mathscr {H}})\) onto itself that preserves G-quasi-isometric operators.

This is a preview of subscription content, log in to check access.


  1. 1.

    Azizov, T.Ya., Iokhvidov, I.S.: Linear Operators in Spaces with an Indefinite Metric. Wiley, Chichester (1989)

    Google Scholar 

  2. 2.

    Bognar, J.: Indefinite Inner Product Spaces. Springer, Berlin (1974)

    Google Scholar 

  3. 3.

    Brešar, M., Miers, C.R.: Commutativity preserving mappings of von Neumann algebras. Can. J. Math. 45, 695–708 (1993)

    MathSciNet  Article  Google Scholar 

  4. 4.

    Brešar, M., Šemrl, P.: Mappings which preserve idempotents, local automorphisms, and local derivations. Can. J. Math. 45, 483–496 (1993)

    MathSciNet  Article  Google Scholar 

  5. 5.

    Brešar, M., Šemrl, P.: Linear maps preserving the spectral radius. J. Funct. Anal. 142, 360–368 (1996)

    MathSciNet  Article  Google Scholar 

  6. 6.

    Brešar, M., Šemrl, P.: Linear Preservers on B(X), Symplectic Singularities and Geometry of Gauge Fields Banagh Center Publications, vol. 39. Institute of Mathematics Polish Academy of Sciences, Warszawa (1997)

    Google Scholar 

  7. 7.

    Chahbi, A., Kabbaj, S.: Linear maps preserving G-unitary operators in Hilbert space. Arab J. Math. Sci. 21(1), 109–117 (2015)

    MathSciNet  MATH  Google Scholar 

  8. 8.

    Frobenius, G.: Über die Darstellung der endlichen Gruppen durch lineare Substitutionen, pp. 994–1015. Sitzungsber. Deutsch. Akad. Wiss., Berlin (1897)

    Google Scholar 

  9. 9.

    Herstein, I.N.: Topics in Ring Theory. University of Chicago Press, Chicago (1969)

    Google Scholar 

  10. 10.

    Kaplansky, I.: Algebraic and Analytic Aspects of Operator Algebras, Regional Conference Series in Mathematics, vol. 1. American Mathematical Society, Providence (1970)

    Google Scholar 

  11. 11.

    Li, C.K., Tsing, N.K.: Linear preserver problems: a brief introduction and some special techniques. Linear Algebra Appl. 162–164, 217–235 (1992)

    MathSciNet  Article  Google Scholar 

  12. 12.

    Marcus, M.: Linear operations on matrices. Am. Math. Mon. 69, 837–847 (1962)

    MathSciNet  Article  Google Scholar 

  13. 13.

    Mbekhta, M.: Linear maps preserving the generalized spectrum. Extr. Math. 22, 45–54 (2007)

    MathSciNet  MATH  Google Scholar 

  14. 14.

    Omladič, M., Šemrl, P.: Linear mappings that preserve potent operators. Proc. Am. Math. Soc. 123, 1069–1074 (1995)

    MathSciNet  Article  Google Scholar 

  15. 15.

    Patel, S.M.: A note on quasi-isometries. lasnik Matematički 35(55), 113–118 (2000)

    MathSciNet  Google Scholar 

  16. 16.

    Patel, S.M.: A note on quasi-isometries II. Glasnik Matematički 38(58), 111–120 (2003)

    MathSciNet  Article  Google Scholar 

  17. 17.

    Pierce, S., et al.: A survey of linear preserver problems. Linear Multilinear Algebra 33, 1–129 (1992)

    MathSciNet  Article  Google Scholar 

  18. 18.

    Rais, M.: The unitary group preserving maps (the infinite-dimensional case). Linear Multilinear Algebra 20(4), 337?–345 (1987)

    MathSciNet  Article  Google Scholar 

  19. 19.

    Russo, B., Dye, H.A.: A note on unitary operators in \(C^{\sharp }\)-algebras. Duke Math. J. 33, 413–416 (1966)

    MathSciNet  Article  Google Scholar 

  20. 20.

    Šemrl, P.: Two characterizations of automorphisms on \(B(X)\). Studia Math. 105, 143–149 (1993)

    MathSciNet  Article  Google Scholar 

  21. 21.

    Watkins, W.: Linear maps that preserve commuting pairs of matrices. Linear Algebra Appl. 14, 29–35 (1976)

    MathSciNet  Article  Google Scholar 

  22. 22.

    Xia, D.X., Yan, S.Z.: Spectrum Theory of Linear operators II: Operator Theory on Indefinite Inner Product Spaces. Science Press, Beijing (1987)

    Google Scholar 

Download references

Author information



Corresponding author

Correspondence to Iz-iddine EL-Fassi.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Chahbi, A., EL-Fassi, I. & Kabbaj, S. Linear maps preserving G-quasi-isometry operators. Bol. Soc. Mat. Mex. 26, 37–43 (2020).

Download citation


  • Linear preserver
  • Jordan homomorphisms
  • Operators on spaces with an indefinite metric
  • Partial-isometry operators

Mathematics Subject Classification

  • Primary 15A86
  • 15A04
  • 47B50
  • Secondary 47L30
  • 16W20